# SDR SWAA2018100925805

- Difficulty date: August 24, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,430 hours, 41,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT EXTERNAL SKIN CORRODED BETWEEN BS 794 TO BS 847, STR 25R.  REPAIRED SKIN IAW SRM & EA.
